# SDR SWAA2021090708723

- Difficulty date: August 18, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN UPPER SURFACE BRACKET REAR SPAR TRAILING EDGE LOC. ORRS 261 AT RT WING ; 2021-341631 / [01] REPLACED BRACKET ON REAR SPAR TRAILING EDGE LOC. ORRS 261 AT RT WING IAW B737-700 SRM 51-10-02 STEP 9 SRM 51-40-02 AND DWG 115A5300 REV-; [02] REPLACED BRACKET ON REAR SPAR TRAILING EDGE LOC. ORRS 261 AT RT WING IAW B737-700 SRM 51-10-02 STEP 9 B737-700 SRM 51-40-02 AND B737-700 DWG 115A5300 REV-; [03] REPLACED BRACKET ON REAR SPAR TRAILING EDGE LOC. ORRS 261 AT RT WING IAW B737-700 SRM 51-10-02 STEP 9 B737-700 SRM 51-40-02 AND B737-700 DWG 115A5300 REV-
